# SDR CALA2016083000610

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 52,402 hours, 19,224 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 5189
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDOW ARCING (SPARKS AND SMOKE)  F/O FORWARD WINDSHIELD LOWER RIGHT.   WINDOW REPLACED IAW MM 56-11-11. WINDOW HEAT AND LEAK CHECKED GOOD.
